Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 20, NWS Kansas City, MO

March 27, 20144 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 27, 2014, 4:25 PM CDT for 4 counties in Missouri. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2014, 4:25 PM CDT (21:25 UTC)
Expired
Mar 27, 2014, 5:15 PM CDT
In force
50 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cooper County, MO, Howard County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 140 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 4:48 PM CDTHAIL 1New Franklin, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 12:54 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 688 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
688 m²/s²
0-3 km storm-relative helicity
699 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WUUS53 KEAX 272125
SVREAX
MOC053-089-159-195-272215-
/O.NEW.KEAX.SV.W.0020.140327T2125Z-140327T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COOPER COUNTY IN CENTRAL MISSOURI...
  SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
  SOUTH CENTRAL SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 515 PM CDT

* AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  PILOT GROVE...AND MOVING EAST AT 55 MPH.


  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BOONVILLE...NEW FRANKLIN...NELSON...BLACKWATER...LAMINE...FRANKLIN
  AND WOOLDRIDGE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 81 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 3909 9251 3900 9256 3897 9255 3892 9249
      3889 9251 3887 9318 3898 9314 3915 9248
TIME...MOT...LOC 2125Z 261DEG 46KT 3894 9306

HAIL...1.00IN
WIND...60MPH

$$

DUX
3 follow-up statements
937 
WWUS53 KEAX 272139
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
439 PM CDT THU MAR 27 2014

MOC159-195-272149-
/O.CAN.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
PETTIS MO-SALINE MO-
439 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SALINE AND
NORTHEASTERN PETTIS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3893 9294 3903 9291 3915 9248 3909 9251
      3900 9256 3897 9255 3894 9251
TIME...MOT...LOC 2139Z 257DEG 37KT 3899 9283

$$

MOC053-089-272215-
/O.CON.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
COOPER MO-HOWARD MO-
439 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOWARD AND NORTHEASTERN COOPER COUNTIES UNTIL 515 PM CDT...


AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
BOONVILLE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BOONVILLE...NEW FRANKLIN AND FRANKLIN.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 103 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 3893 9294 3903 9291 3915 9248 3909 9251
      3900 9256 3897 9255 3894 9251
TIME...MOT...LOC 2139Z 257DEG 37KT 3899 9283

HAIL...1.00IN
WIND...60MPH

$$

DUX
253 
WWUS53 KEAX 272154
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CDT THU MAR 27 2014

MOC053-272204-
/O.CAN.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
COOPER MO-
454 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOPER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3900 9256 3898 9255 3897 9256 3897 9258
      3897 9261 3897 9263 3898 9270 3908 9272
      3915 9248
TIME...MOT...LOC 2154Z 257DEG 37KT 3902 9264

$$

MOC089-272215-
/O.CON.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
HOWARD MO-
454 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOWARD COUNTY UNTIL 515 PM CDT...


AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
FRANKLIN...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN HOWARD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 3900 9256 3898 9255 3897 9256 3897 9258
      3897 9261 3897 9263 3898 9270 3908 9272
      3915 9248
TIME...MOT...LOC 2154Z 257DEG 37KT 3902 9264

HAIL...1.00IN
WIND...60MPH

$$

DUX
570 
WWUS53 KEAX 272202
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 PM CDT THU MAR 27 2014

MOC089-272212-
/O.CAN.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
HOWARD MO-
502 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOWARD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. IF YOU HAVE OBSERVED SEVERE WEATHER...PLEASE REPORT IT TO LAW 
ENFORCEMENT. 

LAT...LON 3900 9256 3898 9255 3897 9256 3897 9258
      3897 9261 3897 9263 3898 9270 3908 9272
      3915 9248
TIME...MOT...LOC 2202Z 257DEG 37KT 3904 9254

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:36 PM CDT, 49 minutes earlier.

Area forecast discussion, Mar 27, 3:36 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT Thu Mar 27 2014

.SHORT TERM...(This Evening through Tonight)
Issued at 335 PM CDT THU MAR 27 2014

Current focus for the forecast continues to be the evolving severe
weather threat through the rest of afternoon and early evening
hours. Storms started to fire up ahead the cold front that was
nosing into far northwest Missouri early this afternoon. Strong
winds in advance of the front have brought a thin tongue of CAPE
--MUCAPE values about 1000 J/KG-- north along the Kansas-Missouri
state-line. Severe potential within this tongue of instability will
likely peak through the late afternoon hours as slight clearing in
the clouds ahead of the front will be coincident with strong shear
values -- 0-6KM 50-60 knots--. This will keep the potential for
strong to severe storms going through the rest of the afternoon
hours. Large hail and damaging winds are the primary threats, but an
isolated tornado can not be ruled out.

As for the Wind Advisory, the strong winds across eastern Kansas and
Missouri will persist ahead of and behind the cold front, but the
general wind speed is beginning to diminish as the main axis of
winds aloft is shifting east ahead of the front. Given the general
diminishing trend in the winds, and the presents of Tornado Watch
#33, have expired the Wind Advisory at 3 PM. Breezy winds will
persist into the evening hours, but advisory level wind speeds are
not expected outside of any thunderstorms.

.LONG TERM...(Friday through Thursday)
Issued at 335 PM CDT THU MAR 27 2014

After the showers and thunderstorms exit the area late Thursday
evening, a cold front will sweep through the area, bringing brisk NW
winds. Expect a general down tick in temperatures for Friday, as the
cooler air pushes into the forecast area. Friday could see a slight
chance for some rain, as a short wave trough glides over the area,
but due to poor moisture quality expect very little if any
precipitation from this system. Southerly winds pick up in response
to another developing surface low over the High Plains, allowing for
warmer/moister air to move into E Kansas and W Missouri. Along with
the warmer southerly flow mid level ridging will move over the area,
bringing a chance for a rather dramatic warm up for the weekend,
especially for Sunday, when temperatures will likely reach the 70+
degree mark across most of Missouri. Beyond the weekend, into next
week the pattern looks to change a bit, as several chances for
convective showers will be present. The long range pattern looks to
change to more of a troughing in the west pattern which could push
several impulses into the forecast are next week. The first chance
for rain looks possible on Monday as a strong shortwave trough moves
through, then perhaps again on Wednesday as another trough moves
through. As of now, it looks plausible that a decent fetch of
moisture will be present from the Gulf of Mexico, allowing for any
potential system to have good fuel. More details in upcoming
forecasts.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1230 PM CDT THU MAR 27 2014

MVFR clouds will great the terminals this afternoon in the environment
ahead of a cold front that will sweep through later today.
Thunderstorms are expected to go up in the vicinity of the terminals
as the front moves through during the early to mid-afternoon hours,
but confidence is a bit low for any particular storms effecting the
terminals. Winds ahead of and behind the front will be rather gusty
into the evening hours, but should subside late tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Cutter
LONG TERM...Leighton
AVIATION...Cutter
Hazardous weather outlook, Mar 27, 5:02 AM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT THU MAR 27 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
502 AM CDT THU MAR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH
 LARGE HAIL AND DAMAGING WINDS.

 SOUTHERLY WINDS MAY GUST AS HIGH AS 45 MPH LATE THIS MORNING AND
 EARLY THIS AFTERNOON.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Mar 27, 4:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             GREEN RIDGE             38.62N 93.41W
03/27/2014  E0.75 INCH       PETTIS             MO   TRAINED SPOTTER

&&

PMURRAY
Local storm report, Mar 27, 4:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             3 E GREEN RIDGE         38.62N 93.35W
03/27/2014  E1.25 INCH       PETTIS             MO   PUBLIC

&&

JL
Special weather statement, Mar 27, 4:15 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT THU MAR 27 2014

MOZ039-040-045-046-272200-
COOPER MO-HOWARD MO-PETTIS MO-SALINE MO-
415 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...NORTHEASTERN
PETTIS...SOUTHERN HOWARD AND NORTHERN COOPER COUNTIES UNTIL 500 PM
CDT...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF HOUSTONIA...OR 11 MILES SOUTHEAST
OF SWEET SPRINGS...MOVING EAST AT 60 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOONVILLE...PILOT GROVE...NEW FRANKLIN...NELSON...BLACKWATER...
  LAMINE...FRANKLIN AND WOOLDRIDGE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 77 AND 114.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3909 9251 3900 9256 3897 9255 3892 9249
      3889 9252 3882 9332 3895 9332 3915 9248
TIME...MOT...LOC 2115Z 254DEG 53KT 3891 9315

DUX
Local storm report, Mar 27, 4:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             1 NE GREEN RIDGE        38.63N 93.40W
03/27/2014  E0.88 INCH       PETTIS             MO   PUBLIC

&&

JL
Local storm report, Mar 27, 4:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
419 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TORNADO          4 N TRENTON             40.14N 93.62W
03/27/2014                   GRUNDY             MO   TRAINED SPOTTER

            POSSIBLE TORNADO DAMAGE ALONG HWY 65. INSULATION FROM
            HOUSE AND CULVERT PIPE FOUND ON EAST SIDE OF HWY 65.

&&

PMURRAY
Local storm report, Mar 27, 4:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
422 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TORNADO          9 NE TRENTON            40.17N 93.50W
03/27/2014                   GRUNDY             MO   TRAINED SPOTTER

            TORNADO LIFTED AROUND 414 PM...ESTIMATED PATH FROM
            SPOTTER 6 MILES...TORNADO LIFTED 8 MILES NORTH OF TRENTON
            AND 2 MILES EAST OF HIGHWAY 65

&&

JL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:17 AM CDTWind AdvisoryEAXBates, Cass, Henry, Johnson, Pettis12 hr
Mar 27, 1:20 PM CDTSpecial Weather StatementEAXNodaway25 min
Mar 27, 1:25 PM CDTSevere Thunderstorm WarningEAXClay, Platte50 min
Mar 27, 2:08 PM CDTSpecial Weather StatementEAXJackson52 min
Mar 27, 2:14 PM CDTSevere Thunderstorm WarningEAXJackson31 min
Mar 27, 2:16 PM CDTSpecial Weather StatementEAXCass44 min
Mar 27, 2:26 PM CDTSevere Thunderstorm WarningEAXDeKalb34 min
Mar 27, 2:39 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray36 min
Mar 27, 2:39 PM CDTTornado Warning Tornado observedEAXDeKalb21 min
Mar 27, 2:42 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson33 min
Mar 27, 2:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte45 min
Mar 27, 2:57 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb33 min
Mar 27, 3:08 PM CDTSevere Thunderstorm WarningEAXCarroll, Jackson, Lafayette, Ray, Saline52 min
Mar 27, 3:11 PM CDTSevere Thunderstorm WarningEAXCass, Johnson, Lafayette, Pettis34 min
Mar 27, 3:15 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry45 min
Mar 27, 3:28 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison32 min
Mar 27, 3:39 PM CDTSevere Thunderstorm WarningEAXCooper, Johnson, Lafayette, Pettis, Saline36 min
Mar 27, 3:46 PM CDTTornado Warning Tornado observedEAXDaviess, Grundy29 min
Mar 27, 3:48 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis42 min
Mar 27, 4:12 PM CDTSpecial Weather StatementEAXHoward48 min
Mar 27, 4:12 PM CDTTornado Warning Tornado observedEAXGrundy, Mercer, Sullivan18 min
Mar 27, 4:15 PM CDTSpecial Weather StatementEAXCooper45 min
Mar 27, 4:24 PM CDTTornado WarningEAXGrundy, Sullivan36 min
Mar 27, 4:28 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis47 min
Mar 27, 4:36 PM CDTSpecial Weather StatementEAXMercer24 min
Mar 27, 4:50 PM CDTTornado WarningEAXCooper25 min
Mar 27, 4:59 PM CDTSpecial Weather StatementEAXLinn46 min
Mar 27, 5:09 PM CDTSpecial Weather StatementEAXChariton, Lafayette, Randolph, Saline36 min
Mar 27, 5:26 PM CDTSevere Thunderstorm WarningEAXSaline34 min
Mar 27, 5:54 PM CDTSpecial Weather StatementEAXHoward36 min
Mar 27, 6:17 PM CDTSpecial Weather StatementEAXCooper28 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.